ArticleJournal of thrombosis and thrombolysis2020
Enoxaparin induced eruptive angiokeratoma, an extremely rare side effect.
Article in Journal of thrombosis and thrombolysis, 2020. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
0 citing papers in PubMed, 2 citations in OpenAlex.
No citing paper in PubMed yet.
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
5 authors at 1 institution in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Enoxaparin is one of the most commonly used anticoagulants in the management of thromboembolic events. Herein we report a unique case of enoxaparin induced eruptive angiokeratomas in a patient with a history of ischemic cardiomyopathy who presented with acute decompensated heart failure and a new-onset generalized skin rash that bleeds on trauma, suggestive of angiokeratomas. Dermoscopic examination, as well as skin biopsy, were done upon clinical suspicion of eruptive angiokeratomas, to confirm the diagnosis. Dermoscopy showed dark lacunae surrounded by erythema, while skin biopsy revealed dilated congested capillaries lined by flat endothelial cells in the papillary dermis, both confirming the diagnosis of angiokeratoma. Enoxaparin induced eruptive angiokeratomas was suspected when the skin eruption showed spontaneous dramatic resolution upon withdrawal of enoxaparin followed by its substitution with warfarin, during the course of the patient's treatment. Enoxaparin induced eruptive angiokeratoma is an extremely rare side effect. Physicians should have a high index of clinical suspicion, and promptly discontinue the drug, as this is the only proven treatment for this condition.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.